Автор |
Pötscher, Benedikt M. |
Автор |
R. Prucha, Ingmar |
Дата выпуска |
1991 |
dc.description |
This is the second of two papers that provide an expository discussion of the basic structure of the asymptotic theory of M-estimators in dynamic nonlinear models and a review of the literature. The first paper, Pötscher and Prucha(1991), deals with consistency. In the present paper we discuss asymptotic normality. As an important ingredient to the asymptotic normality proof in dynamic nonlinear models we consider central limit theorems for dependent random variables. We also discuss the estimation of the variance covariance matrix of m-estimators under heteroscedasticity and autocorrelation. |
Формат |
application.pdf |
Издатель |
Marcel Dekker, Inc. |
Копирайт |
Copyright Taylor and Francis Group, LLC |
Тема |
dynamic nonlinear econometric models |
Тема |
least mean distance estimators |
Тема |
generalized method of moments estimators |
Тема |
asymptotic normality |
Тема |
central limit theorems |
Тема |
variance covariance matrix estimators |
Тема |
mixing processes |
Название |
Basic structure of the asymptotic theory in dynamic nonlinear econometric models |
Тип |
research-article |
DOI |
10.1080/07474939108800209 |
Electronic ISSN |
1532-4168 |
Print ISSN |
0747-4938 |
Журнал |
Econometric Reviews |
Том |
10 |
Первая страница |
253 |
Последняя страница |
325 |
Аффилиация |
Pötscher, Benedikt M.; Department of Economics, University of Maryland |
Аффилиация |
R. Prucha, Ingmar; Department of Economics, University of Maryland |
Выпуск |
3 |
Библиографическая ссылка |
Anderson, T. W. 1971. The statistical analysis of time series, New york: wiley. |
Библиографическая ссылка |
Andrews, D. W. K. 1987. Consistency in nonlinear econometric models: a generic uniform law of large numbers. Econometrica, 55: 1465–1471. |
Библиографическая ссылка |
Basawa, I. V. and Scott, D. J. Asymptotic optimal inference for non-ergodic models |
Библиографическая ссылка |
Bates, C. and White, H. “Efficient instrumental variables estimation of systems of implicit heterogeneous nonlinear dynamic equation with nonspherical erors”. In International symposia in economic theory and econometrics |
Библиографическая ссылка |
Berk, K. N. 1974. Consistent autoregressive spectral estimates. Annals of statistics, 2: 489–502. |
Библиографическая ссылка |
Bickel, P. J. 1975. One-step huber estimates in the linear model. Journal of the american statistical association, 70: 428–434. |
Библиографическая ссылка |
Bierens, H. J. 1981. “Lecture notes in economics and mathematical systems 192”. In Robust methods and asymptotic theory, Berlin: Springer verlag. |
Библиографическая ссылка |
Bierens, H. J. 1982. Consistent model specification tests. Journal of econometrics, 20: 105–134. |
Библиографическая ссылка |
Bierens, H. J. 1984. Model specification testing of time series regressions. Journal of econometrics, 24: 323–353. |
Библиографическая ссылка |
Bierens, H. J. 1990. A Consistent conditional moment test of functional form. Econometrica, 58: 1443–1458. |
Библиографическая ссылка |
Billingsley, P. 1968. Convergence of probability measures, New york: Wiley. |
Библиографическая ссылка |
Billingsley, P. 1979. Probability and measure, New york: Wiley. |
Библиографическая ссылка |
Brockwell, P. J. and Davis, R. A. 1991. Time series: theory and methods, New york: Springer verlag. |
Библиографическая ссылка |
Brown, B. M. 1971. Martingale central limit theorems. Annals of mathematical statistics, 42: 59–66. |
Библиографическая ссылка |
Calzolari, G. and Panattoni, L. 1988. Alternative estimators of fiml covariance matrix: a monte carlo study. Econometrica, 56: 701–714. |
Библиографическая ссылка |
Chamberlain, G. 1987. Asymptotic efficiency in estimation with conditional moment restrictions. Journal of econometrics, 34: 305–334. |
Библиографическая ссылка |
Cramér, H. 1946. mathematical methods of statistics, Princeton: Princeton university press. |
Библиографическая ссылка |
Daniels, H. E. 1961. “The asymptotic efficiency of a maximum likelihood estimator”. In In proceedings of the fourth berkely symposium in mathematical statistics and probability, 151–163. Berkely: University of california press. |
Библиографическая ссылка |
Doob, J. L. 1934. Probability and statistics. Transactions of the american mathematical society, 36: 759–775. |
Библиографическая ссылка |
Eberlein, E. and Taqqu, M. S. 1986. Dependence in probability and statistics, Basel: Birkháuser. |
Библиографическая ссылка |
Freedman, D. A. and Diaconis, P. 1982. on consistent M-estimators. Annals of statistics, 10: 454–461. |
Библиографическая ссылка |
Gallant, A. R. 1987. Nonlinear statistical models, New york: Wiley. |
Библиографическая ссылка |
Gallant, A. R. and White, H. 1988. A unified theory of estimation and inference for nonlinear dynamic models, New york: Basil blackwell. |
Библиографическая ссылка |
Hall, P. and Heyde, C. C. 1980. Martingale limit theory and its application, New york: Academic press. |
Библиографическая ссылка |
Hannan, E. J. and Deistler, M. 1988. The statistical theory of linear systems, New york: Wiley. |
Библиографическая ссылка |
Hannan, E. J. and kavalieris, L. 1986. Regression, autoregression models. Journal of time series analysis, 7: 27–49. |
Библиографическая ссылка |
Hansen, L. P. 1982. Large sample properties of generalized method of moments estimators. Econometrica, 50: 1029–1054. |
Библиографическая ссылка |
Hansen, L. P. 1985. A method for calculating bounds on the asymptotic covariance matrices of generalized method of moments estimators. Journal of econometrics, 30: 203–238. |
Библиографическая ссылка |
Hansen, L. P., Heaton, J. C. and Ogaki, M. 1988. Efficiency bounds implied by multiperiod conditional moment restrictions. Journal of the american statistical association, 83: 863–871. |
Библиографическая ссылка |
Hansen, L. P. and Singleton, K. J. 1982. Generalized instrumental variables estimation of nonlinear rational expectations models. Econometrica, 50: 1269–1286. |
Библиографическая ссылка |
Heijmans, R. D. H. and Magnus, J. R. 1986. on the first order efficiency and asymptotic normality of maximum likelihood estimators obtained from dependent observations. Statistica neerlandica, 40 |
Библиографическая ссылка |
Herrndorf, N. 1983. The invariance principle for φ-mixing sequences.. Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 63: 97–108. |
Библиографическая ссылка |
Herrndorf, N. 1984. A functional central limit theorem for weekly dependent sequences of random variables. Annals of probability, 12: 141–153. |
Библиографическая ссылка |
Huber, P. 1967. “The behavior of maximum likelihood estimates under nonstandard conditions”. In In proceedings of the fifth berkely symposium in mathematical statistics and probability, Vol. 1, 221–223. Berkeley: University of california press. |
Библиографическая ссылка |
Jennrich, R. I. 1969. Asymptotic properties of nonlinear least squares estimators. Annals of mathematical statistics, 40: 633–643. |
Библиографическая ссылка |
Keener, R. W., Kmenta, J. and Weber, N. C. 1991. Estimation of the covariance matrix of the least-squares regression coefficients when the disturbance covariance matrix is of unknown form. Econometric theory, 7: 22–45. |
Библиографическая ссылка |
LeCam, L. 1953. “On some asymptotic properties of maximum likelihood estimates and related Bayes' estimates”. In University of california publications in statistics, Vol. 1, 277–328. University of california press. |
Библиографическая ссылка |
MacDuffee, C. C. 1956. The theory of matrices, New york: Chelsea. |
Библиографическая ссылка |
McLeish, D. L. 1974. Dependent central limit theorems and invariance principles. Annals of probability, 2: 620–628. |
Библиографическая ссылка |
McLeish, D. L. 1975a. A maximal inequality and dependent strong laws. . Annals of probability, 3: 829–839. |
Библиографическая ссылка |
McLeish, D. L. 1975b. Invariance principles for dependent variables. Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 32: 165–178. |
Библиографическая ссылка |
McLeish, D. L. 1977. On the invariance principle for nonstationary mixingales. Annals of probability, 5: 616–621. |
Библиографическая ссылка |
Mokkadem, A. 1986. Sur le mélange d'un processus arma vectoriel. Comptes Rendus de l'académie sciences, 303: 519–521. Série 1 |
Библиографическая ссылка |
Mokkadem, A. 1987. Conditions suffisantes de mélange géométrique pour des autorégressifs polynomiaux. Comptes Rendus de l'académie sciences, 305: 477–480. application aux processus arma et aux processus bilinéaires. Série 1 |
Библиографическая ссылка |
Newey, W. K. 1985a. Generalized method of moments specification testing. Journal of econometrics, 29: 229–256. |
Библиографическая ссылка |
Newey, W. K. 1985b. Maximum likelihood specification testing and conditional moment tests. Econometrica, 53: 1047–1070. |
Библиографическая ссылка |
Newey, W. K. 1988. Asymptotic equivalence of closest moments and gmm estimators. Econometric Theory, 4: 336–340. |
Библиографическая ссылка |
Newey, W. K. 1990. Semi-parametric efficiency bounds. Journal of applied Econometrics, 5: 99–135. |
Библиографическая ссылка |
Newey, W. K. and West, K. D. 1987. A simple, positive semi-definite, heteroskedasticity and autocorrelation consistent covariance matrix. Econometrica, 55: 703–708. |
Библиографическая ссылка |
Norden, R. H. 1972. A survey of maximum likelihood estimation. International statistical review, 40: 329–354. part I |
Библиографическая ссылка |
Norden, R. H. 1973. A survey of maximum likelihood estimation. International statistical review, 41: 39–58. part II |
Библиографическая ссылка |
Park, J. Y. and Phillips, P. C. B. 1988. Statistical inference in regressions with integrated processes: part 1. Econometric theory, 4: 468–498. |
Библиографическая ссылка |
Park, J. Y. and Phillips, P. C. B. 1989. Statistical inference in regressions with integrated processes: part 2. Econometric theory, 5: 95–131. |
Библиографическая ссылка |
Parzen, E. 1957. on consistent estimates of the spectrum of a stationary time series. Annals of mathematical statistics, 28: 329–348. |
Библиографическая ссылка |
Parzen, E. “Autoregressive spectral estimation”. In Handbook of statistics 221–247. |
Библиографическая ссылка |
Peligrad, M. 1981. An invariance principle for dependent random variables. zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 57: 495–507. |
Библиографическая ссылка |
Phillips, P. C. B. 1989. Partially identified econometric models. Econometric theory, 5: 181–240. |
Библиографическая ссылка |
Pollard, D. 1984. Convergence of stochastic processes, New york: Springer-verlag. |
Библиографическая ссылка |
Pollard, D. 1985. New ways to prove central limit theorems. Econometric theory , 1: 295–314. |
Библиографическая ссылка |
Pötscher, B. M. and prucha, I. R. 1986. A class of partially adaptive one-step M-estimators for the nonlinear regression model with dependent observations. Journal of econometrics, 32: 219–251. |
Библиографическая ссылка |
Pötscher, B. M. and prucha, I. R. 1989. A uniform law of large numbers for dependent and heterogeneous data processes. Econometrica, 57: 675–684. |
Библиографическая ссылка |
Pötscher, B. M. and Prucha, I. R. 1991. Basic structure of the asymptotic theory in dynamic nonlinear econometric models. Econometric reviews, 57 part I: Consistency and approximation concepts. forthcoming. |
Библиографическая ссылка |
Priestley, M. B. 1981. Spectral analysis and time series, Vol. 1, London: Academic press. |
Библиографическая ссылка |
Prucha, I. R. and Kelejian, H. H. 1984. The structure of simultaneous equation estimators: a generalization towards nonnormal disturbances. Econometrica, 52: 721–736. |
Библиографическая ссылка |
Robinson, P. M. 1988. Semiparametric econometrics: a survey. Journal of applied econometrics, 3: 35–51. |
Библиографическая ссылка |
Ruud, P. A. 1984. Tests of specification in econometrics. Econometric reviews, 3: 211–242. |
Библиографическая ссылка |
Tauchen, G. 1985. Diagnostic testing and evaluation of maximum likelihood models. Journal of econometrics, 30: 415–443. |
Библиографическая ссылка |
Weiss, L. 1971. Asymptotic properties of maximum likelihood estimators in some nonstandard cases I. Journal of the american statistical association , 66: 345–350. |
Библиографическая ссылка |
Weiss, L. 1973. Asymptotic properties of maximum likelihood estimators in some nonstandard cases II. Journal of the american statistical association , 68: 428–430. |
Библиографическая ссылка |
White, H. 1984. Asymptotic theory for econometricians, Orlando: Academic press. |
Библиографическая ссылка |
White, H. 1987. “Specification testing in dynamic models”. In Advances in Econometrics - Fifth world congress, Edited by: Bewley, T. Vol. I, 1–58. New york: Cambridge university press. |
Библиографическая ссылка |
White, H. and Domowitz, I. 1984. Nonlinear regression with dependent observations. Econometrica, 52: 143–161. |
Библиографическая ссылка |
Withers, C. S. 1981. Central limit theorems for dependent variables.. Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 57: 509–534. I. |
Библиографическая ссылка |
Withers, C. S. 1983. Corrigendum to 'central limit theorems for dependent variables. Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 63 I.' 555 |
Библиографическая ссылка |
Wooldridge, J. 1990. A unified approach to robust, regression-based specification tests. Econometric theory, 6: 17–43. |
Библиографическая ссылка |
Wooldridge, J. 1991. On the application of robust, regression-based diagnostics to models of conditional means and conditional variances. Journal of econometrics, 47: 5–46. |
Библиографическая ссылка |
Wooldridge, J. and White, H. 1988. Some invariance principles and central limit theorems for dependent heterogeneous processes. Econometric theory, 4: 210–230. |
Библиографическая ссылка |
Pathak, P. K. and Zimmer, W. J. Proceedings of the Annual Reliability and Maintainability Symposium. pp.371–374. |